Subscribe for daily wellness inspiration

Like onlymyhealth on Facebook!

What is Tardive Dyskinesia?

By  ,  National Institute of Health
Jul 19, 2010
4.8 / 5(4 Ratings)

Tardive dyskinesia is a neurological syndrome caused by the long-term use of neuroleptic drugs.

 

Neuroleptic drugs are generally prescribed for psychiatric disorders, as well as for some gastrointestinal and neurological disorders. Tardive dyskinesia is characterized by repetitive, involuntary, purposeless movements.

 

 

Related Articles
4.8 / 5(4 Ratings)
Write a Review
Post a Comment
Disclaimer +
Though all possible measures have been taken to ensure accuracy, reliability, timeliness and authenticity of the information; Onlymyhealth assumes no liability for the same. Using any information of this website is at the viewers’ risk. Please be informed that we are not responsible for advice/tips given by any third party in form of comments on article pages . If you have or suspect having any medical condition, kindly contact your professional health care provider.